Januvia User Reviews

Januvia - User Reviews

Januvia User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Januvia sorted by most helpful. Patient Discussions FAQs


Comment from: Mary V, 45-54 on Treatment for 1-6 months (Patient) Published: January 09

I have been on 100 mgs. Januvia (in combination with 1000 mgs. Metformin)for just over 3 months now. No ill side effects and saw a reduction in my appetite. The Met. alone would not lower my fasting BG - the Januvia had it normal within 10 days. Last A1c = 6.3, a drop from 10.4 in six month time frame.

Comment from: J_Acme, 45-54 Female on Treatment for 6 months - 1 year (Patient) Published: October 17

This drug changed my life. My mind seemed to become clearer. Blood sugar dropped dramatically and energy levels increased greatly. Excellent drug for me anyway.

Comment from: TypeATypeII, 55-64 on Treatment for less than 1 month (Patient) Published: June 06

This is only my 3rd day on Januvia but I feel awesome! I was diagnosed with TypeII about 8 years ago and since that time I've never been able to get my diabetes under control no matter what I do. Three days ago, upon waking, my reading was 246. This morning it was 92! My head/thinking is MUCH clearer and my energy level is also higher. No other side effects, at least...so far, so good. I hope it only gets better.

Comment from: terry, 55-64 Female on Treatment for less than 1 month (Patient) Published: September 19

caused swealing legs,feet.caused burnig feeling in feet joint and musle pain.could not sleep because of this pain.this was after three weeks,stopped taking it after 4 days sweling was all but gone.musle,joint pain way down.didnt help with blood sugar at all.it was junk that all it did for me is screw me up big time.dont know how much longer it will take to get rid of is efects on me.never again will i take a new med till its been on market for at least one year.where was the fda on this one?????????????

Related Reading: sleep

Comment from: 65-74 Female on Treatment for 1-6 months (Patient) Published: April 09

My bg fasting was 135 on actos and glyburide. I also gained 35 pounds when I went from metformin to the actos. Januvia 50 mg has been added and my fasting bg has gone to 90. Also I lost 10 pounds so far and no side effects

Related Reading: actos

Comment from: katie, 45-54 on Treatment for less than 1 month (Patient) Published: January 11

I have been on for 3 weeks and feel unbelievable!!!Clearer head, none of those lows that cause you to panic being inpublic..afaid it will go too low.My sugar is 95 to 110 on waking and 120 to 129 before bed.I have lost 5lbs in the last 3 weeks without a change in my "usual" diet.What a big change from amaryl!!I just turned 50 in a family of diabetics and after 2 years of the ups and downs of my last pill..I'm on "an even keel"I feel better and am not afraid to drive or of beibg caught out when sugar crashes..doen't happen!! I'm thrill with this pill.

Related Reading: amaryl

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: October 15

Had nausea every day all day from the 2nd week of taking this drug. When I consulted with my doctor she didn't want to take me off of it since she felt it was worth staying on. I wanted to lose weight yes but not when I am so sick to my stomach I have no desire to eat at all. I was forcing myself to eat one meal a day and that usually didn't sit well. As all diabetics know we are supposed to eat no less than 3 meals a day and with me skipping meals due to no appetite was the worst thing I could do at this point of my treatment. If your doctor puts you on this medication and you are sick like I was, don't take no for an answer sinc it is YOUR health not theirs that matters and how you feels factors into that. Since I went off the Januvia I have not been sick to my stomach at all. I didn't see much difference in my blood sugars while on it either and since switching to glipizide my numbers are going down.

Comment from: Nancy, 45-54 on Treatment for 1-6 months (Patient) Published: April 02

I;ve been taking this drug for 4 months and have found out it has not been tested fully. There are now studies showing Januvia can compromise your immune system. Great, just one more thing to worry about.

Comment from: Technohaven, 55-64 on Treatment for 6 months - 1 year Published: February 02

Very happpy with 100 mg daily. Diabete runs in my family .My sugar was 160 3 months ago and now I am running about 106 daily. Oh, I also lost about 15 lbs. No side effects from someone who is very sensitive to drugs.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD